# SDR ASAA0480442

- Difficulty date: May 17, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Element
- Part number: 593442573
- Condition: Delaminated
- Location: Vor Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC -DURING C-CHECK, FOUND VOR ANTENNA NR 6303 ELEMENT IS DELAMINATED.  REMOVED AND REPLACED DAMAGED ELEMENT PER EA 3450-01030.  (M)
